# SDR UHLA2013091100423

- Difficulty date: September 11, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 23,696 hours, 14,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT ON RT SIDE OF FIRST CLASS BETWEEN ROWS 1 AND 2 FAILING TO ILLUMINATE. R & R EMERGENCY LIGHT IAW AMM 33-50-21.
